# SDR 97ZZZM930

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO CABIN FLOORBEAM HAS CORROSION BULGE AT BS 967 BL0 TO RBL.  REMOVED CORROSION LOSS MATERIAL MORE THAN 20 PERCENT.  FABRICATED NEW FLOORBEAM LBL 6 INCH TO RBL 57.  MATERIAL T-CHORD 7075 T-6 DIMENSIONS 11.75 BY 1.125 INCH BY 1 INCH BY .063 AND 7.75 INCH BY 1.375 INCH, FABRICATED TWO STRAPS, MATERIALS 7075 T6 D63 AND D71 DIMENSIONS 11.125 INCH BY .9375 AND 7.625 INCH IAW SRM B 737 53-10-9.  TREATED AND PRIMED IAW SRM IAW 51-10-2 AND MM 51-21-0.  INSTALLED REPAIRED PARTS IAW SRM B 737 51-10-3 AND MM 53-30-2.
